# SDR AALA201508199007

- Difficulty date: August 17, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 68,094 hours, 25,293 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: D30654122
- Part serial: 1740
- Condition: Unsecure
- Location: R1 Door
- Part time: 29,294 hours, 7,538 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOWER FOREMAN REPORTED R1 DOOR HAS SOMETHING HANGING.  SECURED BUSTLE STRAP WHEN R1 SLIDE WAS REPLACED.  OK FOR SERVICE.
